# SDR HNAA2013072400423

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 60,457 hours, 67,544 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018007
- Part serial: L10120
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOOR LIGHT ILLUMINATED DURING CRUISE FLIGHT.  GEAR DOOR WAS VERFIED TO BE OPEN WITH GEAR UP AND LOCKED.  R & R LT MAIN FORWARD GEAT DOOR ACTUATOR.  FOUND BUSHING WORN IN ACTUATOR LEVER.  RIGGED FWD DOOR ACTUATOR IAW AMM 32-10-36. OPS AND LEAKED CHECKED GOOD.
